Article citationsMore>>

M. R. Esclahchi, M. Dehghan and M. Masjed-Jamei, “The First Kind Chebyshev-Newton-Cotes Quadrature Rules (Closed Type) and Its Numerical Improvement,” Applied Mathematics and Computation, Vol. 168, No. 1, 2005, pp. 479-495. doi:10.1016/j.amc.2004.09.048

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.